Leucocytoclastic Vasculitis as a late Complication of Clopidogrel Therapy

Shetty, Ranjan K and Madken, Mohit and Naha, Kushal and Vivek, G (2013) Leucocytoclastic Vasculitis as a late Complication of Clopidogrel Therapy. BMJ Case Report. pp. 1-3.

[img] PDF
clopidogrel.pdf - Published Version
Restricted to Registered users only

Download (138kB) | Request a copy

Abstract

We describe a case of leucocytoclastic vasculitis manifested as exanthematous rash in a 57-year-old woman on long-term therapy with clopidogrel. The diagnosis was confirmed by skin biopsy. The patient was managed symptomatically with oral antihistaminics and topical steroids in consultation with dermatologists. Clopidogrel therapy was discontinued on suspicion of drug-induced vasculitis. The rash resolved completely within 2 weeks of withdrawal of clopidogrel, satisfying criteria for a probable adverse drug reaction. Leucocytoclastic vasculitis is an unusual adverse effect of clopidogrel therapy and even rarer as a late complication.

Item Type: Article
Subjects: Medicine > KMC Manipal > Cardiology
Medicine > KMC Manipal > Medicine
Depositing User: KMC Manipal
Date Deposited: 11 Jun 2014 09:09
Last Modified: 11 Jun 2014 09:09
URI: http://eprints.manipal.edu/id/eprint/139713

Actions (login required)

View Item View Item